# SDR DALA2015082105116

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SIDE OF DECK PLATE BETWEEN BS 1681 - 1720 AND BETWEEN BL 0 & RBL 57.   REMOVED CORROSION IN AREA AND FOUND AREAS TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101.  1 DETAIL III.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-02 FIG 201, REPAIR 2, PG 201.
